Hölder Continuity for the Stochastic Heat Equation With Spatially Correlated Noise

  • M. Sanz-Solé
  • M. Sarrà
Conference paper
Part of the Progress in Probability book series (PRPR, volume 52)


We study the Hölder continuity in time and space of the solution of a stochastic heat equation with spatial parameter of any dimension d and spatially correlated noise. The conditions for this property to hold are given first in terms of the spectral measure of the noise and then by means of the correlation measure.

Keywords and phrases

Stochastic partial differential equations Hölder continuity heat equation 

2000 Mathematics Subject Classification

Primary 60H15 60H05 Secondary 35K90 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. C. Dalang, Extending the martingale measure stochastic integral with applications to spatially homogeneous s.p.d.e’s, Electronic J. of Probab., 4 (1999), 1–29. http://www.math.washington.edur/ejpecp/EjpVol4/paper6.abs.html.MathSciNetGoogle Scholar
  2. [2]
    R. C. Dalang and N. E. Frangos, The stochastic wave equation in two spatial dimensions, Annals of Probab., 26 (1) (1998), 187–212.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions, Encyclopedia of Mathematics and its Applications, Cambridge University Press, 1992. zbMATHCrossRefGoogle Scholar
  4. [4]
    A. Karczeswska and J. Zabczyk, Stochastic PDE’s with function-valued solutions, to appear in Ph. Clément, F. den Hollander, J. van Neerven and B. de Pagter (Eds.), Infinite-Dimensional Stochastic Analysis, Proceedings of the Colloquium of the Royal Netherlands Academy of Arts and Sciences, Amsterdam, North Holland.Google Scholar
  5. [5]
    A. Karczeswska and J. Zabczyk, Regularity of solution to stochastic Volterra equations, Preprints di Matematica, n. 17 (1999). Scuola Normale Superiore. Pisa.Google Scholar
  6. [6]
    A. Millet and P.-L. Morien, On a stochastic wave equation in two space dimension: regularity of the solution and its density, Stoch. Processes Appl., 86 (1) (2000), 141–162.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    A. Millet and M. Sanz-Solé, A stochastic wave equation in two space dimension: Smoothness of the law, Annals of Probab., 27 (1999), 803–844.zbMATHCrossRefGoogle Scholar
  8. [8]
    S. Peszat and J. Zabczyk, Stochastic evolution equations with a spatially homogeneous Wiener process, Stoch. Processes Appl., 72 (1997), 187–204.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [9]
    S. Peszat and J. Zabczyk, Nonlinear stochastic wave and heat equations, Probability Theory Rel. Fields., 116 (2000), 421–443.MathSciNetzbMATHCrossRefGoogle Scholar
  10. [10]
    M. Sanz-Solé and M. Sarrà, Path properties of a class of martingale measures with applications to spde’s,to appear in Canadian Mathematical Society, Conference Proceedings in honor of Sergio Albeverio.Google Scholar
  11. [11]
    J. B. Walsh, An introduction to stochastic partial differential equations, cole d’t de Prob. de St-Flour XIV, 1984, Lect. Notes in Math., 1180 (1986), Springer Verlag.Google Scholar

Copyright information

© Springer Basel AG 2002

Authors and Affiliations

  • M. Sanz-Solé
    • 1
  • M. Sarrà
    • 1
  1. 1.Facultat de MatemàtiquesUniversitat de BarcelonaBarcelonaSpain

Personalised recommendations